# SDR IPXA11M69827

- Difficulty date: October 5, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 74,680 hours, 12,086 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E COMPT RIB CRACKED ON AFT SIDE AT APPX XOS 1025.   REPAIRED LT WING L/E COMPT RIB AT XOS 1025 BY FABRICATION AND INSTALLATION REPLACEMENT RIB REF DWG ARB2920, SRM 51-35-01, PAGE 3 AND SRM 51-33-01, PAGE 30.
